Mots-clés : Chernikov gorups
@article{ADM_2016_22_2_a3,
author = {Yuriy A. Drozd and Andriana I. Plakosh},
title = {On nilpotent {Chernikov} $2$-groups with~elementary tops},
journal = {Algebra and discrete mathematics},
pages = {201--208},
year = {2016},
volume = {22},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ADM_2016_22_2_a3/}
}
Yuriy A. Drozd; Andriana I. Plakosh. On nilpotent Chernikov $2$-groups with elementary tops. Algebra and discrete mathematics, Tome 22 (2016) no. 2, pp. 201-208. http://geodesic.mathdoc.fr/item/ADM_2016_22_2_a3/
[1] S. N. Chernikov, Groups with given properties of a system of subgroups, Nauka, Moscow, 1980 | Zbl
[2] Y. Drozd, A. Plakosh, “On nilpotent Chernikov $p$-groups with elementary tops”, Arch. Math., 103 (2014), 401–409 | DOI | MR | Zbl
[3] F. R. Gantmacher, The Theory of Matrices, Fizmatlit, Moscow, 2004
[4] P. M. Gudivok, I. V. Shapochka, “On the Chernikov $p$-groups”, Ukr. Mat. Zh., 51:3 (1999), 291–304 | DOI | MR | Zbl
[5] M. Hall, The Theory of Groups, The Macmillan Company, New York, 1959 | MR | Zbl
[6] R. Hartshorne, Algebraic Geometry, Springer, 1977 | MR | Zbl
[7] A. I. Kostrikin, Y. I. Manin, Linear Alebra and Geometry, Nauka, Moscow, 1986
[8] A. G. Kurosh, The Theory of Groups, Nauka, Moscow, 1967
[9] V. V. Sergejchuk, “Classification problems for systems of forms and linear mappings”, Izv. Akad. Nauk SSSR, Ser. Mat., 51 (1987), 1170–1190 | MR | Zbl
[10] I. V. Shapochka, “On classification of nilpotent Chernikov $p$-groups”, Nauk. Visn. Uzhgorod. Univ., Ser. Mat., 2005, no. 10–11, 147–151 | MR | Zbl
[11] W. C. Waterhouse, “Pairs of symmetric bilinear forms in characteristic $2$”, Pacific J. Math., 69 (1977), 275–283 | DOI | MR